# SDR ASAA2025011955349

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A313110146A31
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEC 46 LAP JOINT STA 727 STR 10R HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. CATEGORY A MINOR REPAIR ACCOMPLISHED ON SKIN PANELS 146A 3131-10 AND 146A 3151-94 STA 727 STGR-10R ON MIG-5 NR 042319 IAW EA 800-53EA-28141 REV00 SRXR430X.
